MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 60CT 12/CASE MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Sepsis (2067); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4) additional report reference numbers: (b)(4).Meter and test strips were returned (customer had also returned control solution).Product testing was performed and no defect found on returned meter and test strips.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-018: user has high glucose value.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Rescue squad reported complaint for hi and high blood glucose test results.Caller also reported complaint for control test result out of control range.Per the caller, the true metrix go meter had been used to test a patient and a result of 434 mg/dl had been obtained (undisclosed if fasting or non-fasting); the patient had been retested a minute later and the meter read hi (verified in the meter memory).The patient had not been experiencing any symptoms at the time; the patient has a mental illness, and their blood glucose had been tested as per procedure.Due to the high and hi results the patient had been taken to the er on (b)(6) 2025.The patient¿s blood glucose lab result when at the er had been 127 mg/dl (undisclosed if fasting or non-fasting).Caller was unable to provide any additional information as to what transpired after the rescue squad had left the hospital but did state that the patient had been treated for sepsis.The test strip lot manufacturer¿s expiration date is 4/30/2026 and per the caller the open vial date is less than 30 days.The caller stated he is not sure which of the 3 test strip lot numbers had been used when the high and hi results had been obtained, and also when the control test had been performed with result out of range.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23733087
Report Number1000113657-2025-00447
Device Sequence Number13410235
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)260430(10)ZC5858S
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberSTRIP, WGN TMX 60CT 12/CASE MG/DL
Device Lot NumberZC5858S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown